It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-20-2010, 10:52 PM   #1
Newbie
(female)
 
Join Date: May 2010
Posts: 1
ugogirl4 HB User
benicar 20/12 hct

Hi
I've been taking benicar for the past 3 years. I have found that my legs and feet are very achy and i'm sweaty and tired all the time. I kept thinking this was just me going through the change but for the past year my calcium level is slightly raised. Does benicar effect you calcium levels???
My dr told me no, but from what i've read, i'm starting to think I need another dr. Whats a calcium build up?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Frustrated with Benicar Side Effects! sapphira56 High & Low Blood Pressure 4 07-09-2008 04:41 PM
Benicar~made in Japan??!! red-rider High & Low Blood Pressure 4 03-19-2008 07:46 AM
Switching from Benicar HCT to Benicar bab87 High & Low Blood Pressure 3 10-19-2007 12:58 PM
Side effect from Benicar/HCT 20/12.5 diuretic? gayle123 High & Low Blood Pressure 19 08-07-2007 03:50 AM
Benicar--hct GEORGEP High & Low Blood Pressure 6 02-19-2007 07:34 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!